About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (2)

Nov 4, 2017 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

@kanaazpereira thank you for responding. Today I thought I was having a heart attack. I was so hot that I had one bag of ice tied on the back of my head and one on the bottoms of feet. B/p of 144/100 scared the hell out of me. The excessive crying really upsets me because I hate to cry for any reason. I’ve been on Effexor for 10+ years. I’m wanting off for Religious reasons. Once I found Yahweh (God) and read more of the scripture I found out he doesn’t want us to use anything that doesn’t grow in nature. When I read where that other person on here said that getting off Effexor was worse then trying to get off heroin it scared me.. but reading others made me realize it’s going to take longer than I thought. Thanks again for replying now I know since i aready take meds for my b/p.. I need to go have my b/p checked more often.

Nov 4, 2017 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Can anyone tell me if heightened blood pressure is a side affect of Efexor? Also is a decrease from 150 mg to 75 mg too large a leap. My doctor just lowered mine that much. Then my dumbass after about two weeks desided to stop it all together. My b/p tonight was 145/100. Thought I was dying had to ice my head and take low dose aspirin because I thought I was having a heart attack. I’m trying to get off all my mental health meds for religious reasons. I see by all the other comments that’s it’s going to take longer and be harder than I thought. Thanks for any help you can give.
Dixie Sister